≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

please help with agunus castus antidote

A local homeopath has given me Agnus Castus LM for 3 days.
Not only I immediately felt exhausted for the least effort but erectile disfunction and extremely low libido as well.

Please let me know if a single dose of Nux Vom (LM or other potency) and a single dose of Camphora (LM or other potency) or mother tincture will take care pf the problem and bring things back to normal.

A blood test performed after, shows a remarkable low testosterone levels.
Thanks a lot.
 
  lamfilms on 2014-07-26
This is just a forum. Assume posts are not from medical professionals.
I would wait a few days and see if the effects wear off by themselves.

Especially if in the past, you have experienced exhaustion, or ed, bc
this could be aggravation which will not last.
 
simone717 5 years ago
I assume you were warned that the remedy may aggravate your symptoms? Aggravation means you stop the remedy - were you told to do that as soon as the symptoms got worse?
 
Evocationer 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.